Academic Journals Database
Disseminating quality controlled scientific knowledge

Refined Estimates for the Equivalence Between Ditzian-Totik Moduli of Smoothness and K-Functionals

Author(s): Gancho T. Tachev

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 2;
Issue: 2;
Start page: 48;
Date: 2012;
Original page

Keywords: Ditzian-Totik moduli of smoothness | K-functional | smooth functions | constants in the equivalence

The aim of this note is to study the magnitude of the constants in the equivalence between the first and second order Ditzian-Totik moduli of smoothness and related K-functionals. Applications to some classic approximation operators are given.
Affiliate Program      Why do you need a reservation system?